0
TECHNICAL PAPERS

Recent Mathematical Models for Turbulent Flow in Saturated Rigid Porous Media

[+] Author and Article Information
Marcelo J. S. de Lemos

Departamento de Energia—IEME, Instituto Tecnológico de Aeronáutica–ITA, 12228-900—São José dos Campos-SP, Brazile-mail: delemos@mec.ita.br

Marcos H. J. Pedras

Instituto de Pesquisa e Desenvolvimento IP&D-UNIVAP, 12244-000-São José dos Campos-SP, Brazil

J. Fluids Eng 123(4), 935-940 (Aug 08, 2001) (6 pages) doi:10.1115/1.1413243 History: Received January 18, 2001; Revised August 08, 2001
Copyright © 2001 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In